×

Found 31 Documents (Results 1–31)

Invariant and partially invariant solutions of the Green-Naghdi equations. (Russian, English) Zbl 1102.76004

Prikl. Mekh. Tekh. Fiz. 46, No. 6, 26-35 (2005); translation in J. Appl. Mech. Tech. Phys. 46, No. 6, 791-799 (2005).
MSC:  76B15 76M60 34M55
PDFBibTeX XMLCite
Full Text: DOI

Short waves in the Green-Naghdi system and others fluid dynamics model equations. (English) Zbl 0973.76014

Bermúdez, Alfredo (ed.) et al., Mathematical and numerical aspects of wave propagation. 5th international conference, Santiago de Compostela, Spain, July 10-14, 2000. Philadelphia, PA: SIAM, Society for Industrial and Applied Mathematics. 344-349 (2000).
MSC:  76B25 35Q51
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software